# SDR AALA201708289034

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 56,009 hours, 20,912 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D230730006
- Condition: Incorrect
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SHOCK ABSORBER FAULT MESSAGE AFTER TAKEOFF.  COULDN'T RAISE GEAR LEVER.   AFTER 30 SECONDS GEAR CAME UP NORMALLY. FOUND NLG INCORRECT SERVICE. SERVICE TO CORRECT HEIGHT IAW AMM.
